# SDR PCSA2011110701

- Difficulty date: October 27, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 80,064 hours, 38,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 95453201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND CENTER GUIDE AT BS 1020 LOOSE IN FLOOR.  MAINTENANCE FOUND 3 CRACKED INTERCOSTAL SUPPORT PYLONS FITTINGS PART NUMBERS 95453-201 (1EA) AND 95453-202 (2EA).  THE PYLON FITTINGS AND FLOOR PANELS WERE REPLACED.
